# SDR ASOA2014041110308

- Difficulty date: March 23, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 33,508 hours, 30,238 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E ATTACH ANGLES AT OTBD SIDE OF INBD L/E AND INBD SIDE OF MID L/E ARE CRACKED.   REPAIRED IAW SRM 51-40-11 AND  AMM 20-21-00-910-801.
